Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Penthotal11111

Member
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

6 Neutral

About Penthotal11111

  • Rank
    Junior Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Years of discussions......and here we are again!! fish oil does nothing for oil skin. don’t waste your money in useless supplements (eat the “real” fish instead). best regards
  2. I had used it (10mg twice a week) for 3 years. It worked very well! My blood tests were always fine and I had no (or very little) joints pain. Unfortunately I had to quit it because my stomach was really upset: at the beginning I thought (the doctor also suggested that...) I was only stressed but once I quit with accutane I got my stomach-digestion back to normal. I think it was my body-system getting rid of that poison...
  3. You should wait longer than two weeks to prove that point, as it might be a coincidence. I hope going off topicals will be the answer for you.
  4. Well accutane is well known to cause stomach problems, as you probably already know. Having said that, it is not certain that accutane is the cause of your problems.... the doctor will help you better than random people in internet. to answer your question: YES, I think accutane (like all antibiotics) gave me stomach problems (similar of what you described). good luck.
  5. Hi. How long have you been having that (it is scalp folliculitis pretty sure)? Please read the link I posted.
  6. Zinc decreases sebum? personally Zinc increase sebum (oily skin) and did nothing for my skin. I am not the only one to experience that situation (see older posts in this forum). anyway I am not saying it can’t be helpful for someone else....
  7. Hi. Did you try antiandrogens (for example Spironolactone)? They could help you decrease sebum-oily skin and therefore acne... Since that you are a girl, you should consider it and discuss it with a doctor. It doesn’t look like eczema. Most likely your skin is just very sensitive. Anyway I believe people with oily skin shouldn’t moisturize (in my experience it makes the skin condition much worse...).
  8. Hi. when I was young I used to have my forehead FULL of those tiny bumps-whiteheads. in my experience, products with salicylic acid and Sulfur 10% (my favourite) works the best. I also remember hot and especially humidity made it much worse, as it happens for many people. best of luck!
  9. I am in that situation. 10 mg once a week but still less than three years. yes I agree with you. I know I must stop to take this poison.... I strongly hope you will be fine!
  10. That isn’t acne. It looks like a light folliculitis. Really, it doesn’t look that bad (perhaps because the pictures are pretty dark). Anyway, since that you said you tried everything, I assume anti fungal treatments don’t work. I mean stuffs like Nizoral, Zinc pyrithone...and company.... Because it might be fungal folliculitis. Does it itch a lot? Does it get worse with hot and humidity weather?
×